# SDR ABXA201007090099

- Difficulty date: June 11, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N315AA
- Make and model: Boeing 767223
- Aircraft serial: 22317
- Aircraft time: 67,417 hours, 14,939 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO DOOR FRAME UNDER FWD VENT IS CORRODED AROUND THREE NUT PLATES.  BLENDED CORRODED AREA AND FOUND TO BE OUT OF LIMITS IAW B767-200 SRM 52-30-02.  REMOVED CORRODED T-CAP AND REPLACED WITH NEW ONE IAW B767-200 SRM 51-40-02.  REPLACED ALC PANEL FOR INTERIOR DOOR AND RECONNECTED CONNECTOR BRACKET PLATE IAW B767-200 SRM 51-40-02.
